# SDR SWAA084672

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 50,990 hours, 50,578 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645216A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 3 GROUND SPOILER INBOARD ATTACH FITTING CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
